# SDR CA120221009

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 11,847 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Disconnected
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE ACFT ENCOUNTERED A FLAP FAILURE AFTER DEPARTURE.  THE FLIGHT CREW ELECTED TO RETURN AS A PRECAUTION.   FOUND TORQUE TUBE AT OUTPUT OF RT INBD FLAP ACTUATOR IMPROPERLY INSTALLED.  TORQUE TUBE REINSTALLED.  DRIVE LINE INSPECTION CARRIED OUT IAW AMM 27-51-00.  FLAP CONTROL SYS MECHANICAL/ELECTRICAL RIGGING ACCOMPLISHED IAW AMM 27-50-00-820 FLAP FUNCTION NORMAL.
